# SDR USAA010811

- Difficulty date: June 7, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N868US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11313
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Delaminated
- Location: Bs 24011/24611
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN DELAMINATED 10 INCHES BY 12 INCHES, LEFT AND RIGHT LAVATORIES, STATION 24011 AND 24611 STRINGER 51 AND 53.  INSTALLED RIVETS IN LEFT AND RIGHT LAVATORIES PER EA.  (M)
